# SDR DALA2024092409397

- Difficulty date: September 21, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N503DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10974
- Aircraft time: 10,094 hours, 2,353 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5003, DIRTY SOCK SMELL WHILE PULLING INTO GATE. SUSPECT APU BLEED. CORRECTIVE ACTION: CHECKED APU WITH BLACK LIGHT NO OIL LEAKS NOTED. NO OIL IN INTAKE DUCT. FOUND BOTH ENGINES OVER SERVICED DRAIN 4.5 QTS OUT OF ENG 2 AND 1.5 OUT OF ENG 1. C/W LEVEL A DECONTAMINATION OF THE ECS SYSTEM. REPLACED LEFT AND RIGHT RECIRCULATION FILTERS. (LP 5684840)
